# SDR QXEA2021051000223

- Difficulty date: May 10, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 8,510 hours, 5,199 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Message
- Condition: False Activation
- Location: Extinguisher Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT THRU AROUND 4000' EICAS ADVISORY MESSAGE CARGO FWD FIREX HI ARM ILLUMINATED AND THE OVERHEAD PANEL LIGHT ILLUMINATED RED. NO OTHER SMOKE OR FIRE WARNINGS PRESENT. MESSAGE EXTINGUISHED AFTER ABOUT A MINUTE. REMOVED FROM SERVICE. PERFORMED E175 FIM TASK 26-23-00-810-821-A FOR GRC FWD FIREX HI  ARM CAS MSG. NO FURTHER DEFECTS NOTED. NO FURTHER MSGS DISPLAYED. PERFORM GVI ON FWD CARGO AND SMOKE DEFECTORS WITH NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
